Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Scan shows womb thickening, polyps, ovarian cyst. Bleeding continuously. Should I be worried?

I have just had a scan which showed thickening of the womb on the right hand side only (im post menapausal - 3 years since my period) I also have been told I have polyps and an ovarian cyst . I have been bleeding since new year on and off and was admitted to hospital to try and control the bleeding. I am home now but get the impression from the scan person that it did not look good. Should i be worried
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, Thanks for the query,

Post menopausal bleeding with bulky uterus is something to be concerned about.

I recommend you to:
1 Get a Ultrasonography done for ET(endometrial thickness)
2 Followed by hysteroscopic directed biopsy which is the best investigation to rule out endometrial hyperplasia.

Treatment is to get polypectomy done followed by histopathological examination.

Hope this helps.

regards DR Nilofer
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor